# SDR SWAA2023040510439

- Difficulty date: February 26, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAN LOCATED BS 294.5 RBL 52 WL 208.1 AT FWD GALLEY AREA 2023-142732<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE: 03 AUG 23;[02] TOOL USED P/N: XRP-3000; S/N: 1998072; DUE DATE: 03-MAY-2023;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[04] REPAIRED FLOOR BEAM LOCATED BS 294.5 RBL 20 TO RBL 60 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFF BELOW.;[05] REPAIRED FLOOR BEAM LOCATED BS 294.5 RBL 20 TO RBL 60 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. RII;SEE INDIVIDUAL SIGNOFF BELOW.
